MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-02
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530); Muscle/Tendon Damage (4532)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's left shoulder was revised.The revision was due to a failed rotator cuff and worn polyethylene.Patient also had metallosis.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitant: 300-62-01 - stemless hum comp integrip, cage, size 1: 6128817.H3: customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, h6: medical device problem code, component code.
 
Event or Problem Description
It was reported that this patient's left shoulder was revised.The revision was due to a failed rotator cuff and worn polyethylene.Patient also had metallosis.Patient was last known to be in stable condition following the event.Additional information was received indicating that the patient had poly disassociation.It was also noted that pain had started 2 months prior to the revision surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3 h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely the result of rotator cuff deficiencies and prosthesis wear of the polyethylene component as reported.Proximal humeral component migration relative to the glenoid likely caused eccentric loading of the glenoid component, leading to full-thickness polyethylene wear and fracture.However, rotator cuff failure and the series of events cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID SMALL, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21733678
Report Number1038671-2025-01693
Device Sequence Number9002186
Product Code KWS
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2020
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer06/13/2025
08/20/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date07/02/2025
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexFemale
Patient Weight80 KG